| Model Number |
6125127100 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during a procedure, the blade broke.The procedure was completed successfully without a clinically significant delay.No adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: the quality investigation is complete.H2: device not returned, problem is known and understood failure.
Event or Problem Description
It was reported that during a procedure, the blade broke.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.